# SDR DALA2024051705321

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 89,029 hours, 23,182 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L2 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 6809 2L DOOR WOULD NOT ARM ON DEPARTURE. CORRECTIVE ACTION: FOUND SLIDE COVER NEED TO BE ADJUSTED, ARM DOOR FEW TIMESE OK FOR SVC IAW B757 AMM 52-11. (4376160)
